Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

A Fault-Tolerant Manipulator Robot Based on H-2, H-infinity, and Mixed H-2/H-infinity Markovian Controls

Texto completo
Autor(es):
Goncalves Siqueira, Adriano Almeida [1] ; Terra, Marco Henrique [2]
Número total de Autores: 2
Afiliação do(s) autor(es):
[1] Univ Sao Paulo, Dept Mech Engn, BR-13566590 Sao Carlos, SP - Brazil
[2] Univ Sao Paulo, Dept Elect Engn, BR-13566590 Sao Carlos, SP - Brazil
Número total de Afiliações: 2
Tipo de documento: Artigo Científico
Fonte: IEEE-ASME TRANSACTIONS ON MECHATRONICS; v. 14, n. 2, p. 257-263, APR 2009.
Citações Web of Science: 39
Resumo

This paper develops a Markovian jump model to describe the fault occurrence in a manipulator robot of three joints. This model includes the changes of operation points and the probability that a fault occurs in an actuator. After a fault, the robot works as a manipulator with free joints. Based on the developed model, a comparative study among three Markovian controllers, H(2), H(infinity), and mixed H(2)/H(infinity) is presented, applied in an actual manipulator robot subject to one and two consecutive faults. (AU)

Processo FAPESP: 01/12943-0 - Controle H-infinito não linear aplicado em robôs manipuladores cooperativos subatuados
Beneficiário:Adriano Almeida Gonçalves Siqueira
Linha de fomento: Bolsas no Brasil - Doutorado Direto